| Model Number |
63002 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The site reported to rxsight that a light adjustable lens (lal) was implanted backwards during surgery.The lens was successfully flipped to the correct orientation during the procedure.
Additional Manufacturer Narrative
The manufacturer's reference #: (b)(4).